We give an algorithm for deciding whether an embedding of a finite partial order \mathcal{P} into the enumeration degrees of the \Sigma^0_2-sets can always be extended to an embedding of a finite partial order \mathcal{Q} \supset \mathcal{P}.

Lempp, S., Slaman, T.A., & Sorbi, A. (2005). On extensions of embeddings into the enumeration degrees of the Σ02-sets. JOURNAL OF MATHEMATICAL LOGIC, 5(2), 247-298.

On extensions of embeddings into the enumeration degrees of the Σ02-sets

SORBI, ANDREA
2005

Abstract

We give an algorithm for deciding whether an embedding of a finite partial order \mathcal{P} into the enumeration degrees of the \Sigma^0_2-sets can always be extended to an embedding of a finite partial order \mathcal{Q} \supset \mathcal{P}.
File in questo prodotto:
File Dimensione Formato  
fulltext-extenembed.pdf

non disponibili

Descrizione: Articolo unico
Tipologia: PDF editoriale
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 680.23 kB
Formato Adobe PDF
680.23 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/9160